# SDR FDEA202410291613

- Difficulty date: October 29, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N146FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43551
- Aircraft time: 12,709 hours, 5,837 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146T5869127
- Condition: Cracked
- Location: Zone 200
- Part time: 12,709 hours, 5,837 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO, BTW STA 1197 22 AND 1197, BTW RBL 11 AND LBL 11, BROKEN FLOOR PANEL MAIN DECK CARGO FLOOR PANEL 251LFF WAS REPAIRED IAW B767 SRM 53-00-50-2R PAR 4.B   FIGURE 201 SHEET 2 REV 90 AUG 15/2024
